Call or text for a complimentary consultation to 802-356-2343.
COULD THIS BE YOU?
DO YOU HAVE ANY OF THESE SYMPTOMS?
- Cold hands and feet
- Raynaud’s Syndrome
- Must you wear socks to bed
- Dizziness if you sit/stand up too fast from lying down
- The habit of rubbing your feet together before you can go to sleep
- Ringing in your ears
- Glaucoma – the “normal pressure” kind
If you do, you could have VASO-MOTOR DYS-AUTO-REGULATION.
This is a big name for the failure of your blood supply to respond correctly to stimulation and keep up with your body’s needs.
What does this mean for you?
There has been a lot of research on folks like us by ophthalmologists, neurologists and those interested in circulation. This constellation of symptoms can wreak havoc in your life. Why just having migraines is an incredible waste of time, before one considers the pain, nausea, and vomiting involved.
The bottom line is that there may be help for you in an over the counter supplement, Magnesium Glycinate. Taken in the morning and at night, this pill helps the blood vessels to work properly, so they respond appropriately to stimulation-cold air or a change in position, for instance. Your hands and feet will be warm-imagine that! The rate of migraine decreases in 60-70% of people taking it! You can jump out of bed and not sway!
Many companies make this product in a large tablet, which I, for one, cannot swallow comfortably. Designs for Health, a nutriceutical company, make it in a capsule that is easy to take. We have bottles here at VFA for you to try. Then, I recommend that you buy it directly from them at www.designsforhealth.com. Use my name as a referral source and there will be a discount for you.
Take one 150 mg tablet AM and PM. If that does not help, do 2 tablets AM and PM. The most interesting side effect of the larger dose is loose stools so play with your dosage where you have good toilet access. It is not known to interact with other medications.
Taking Magnesium Glycinate totally changed my life; I hope that it will help you too.
Carol Boerner, MD July 2013
Research available on request